# SDR DALA2022050903213

- Difficulty date: May 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 86,787 hours, 18,631 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Housing
- Condition: Unsecure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 FWD LH DOOR SLIDE LIGHT INOP, CORRECTIVE ACTION: FOUND LIGHT HOUSING UNSECURE FROM BRACKET. SECURED LIGHT HOUSING ASSY. DOOR WARNING LIGHT NOW OPS NML. OK FOR SVC PER B767-300 AMM 52-73. (8429828)
